|drug testing and my meds
Jun 14, 2004
| Response from Ms. Breuer
From what I know about these particular meds, the answer is no. But double check with a pharmacist. If s/he does indicate the possibility of a reaction, ask for the name of a comparable test that doesn't react with your meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Thrush After Licking Rectum Worried I Have HIV
- Tingling In Fingers After Touching Precum Worried I Have HIV
- White Bumps On Penis After Cunilingus Worried I Have HIV
- White Bumps On Penis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Chlamydia Std Disease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.